# SDR SWAA2022121676616

- Difficulty date: November 29, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 34,142 hours, 15,565 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Condition: Corroded
- Location: Lt Emergenc Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HATCH ESCAPE STRAP HOOK IS CORRODED.  REMOVED AND REPLACED THE LT EMERGENCY EXIT HATCH ESCAPE STRAP IAW AMM 25-61-10-000-802, AND AMM 25-61-10-400-802.
